# SDR 2004FA0000539

- Difficulty date: May 25, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N6098V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0579
- Engine: Lyc O360*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Part number: 24130023
- Condition: Broken
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DUE TO PART FAILURE ON LANDING ROLL OUT.  (NM07200406705)
